Ukrainian Mathematical Journal

, Volume 50, Issue 9, pp 1321–1336 | Cite as

A multipoint problem for partial integro-differential equations

  • P. B. Vasylyshyn
  • B. I. Ptashnyk
Article

Abstract

We investigate a multipoint problem for a linear typeless partial differential operator with variable coefficients that is perturbed by a nonlinear integro-differential term. We establish conditions for the unique existence of a solution. We prove metric theorems on lower bounds of small denominators that arise in the course of investigation of the problem of solvability.

Keywords

Hyperbolic Equation Small Denominator Unique Existence Unperturbed Problem Multipoint Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. I. Ptashnik and B. O. Salyga, “An analog of the multipoint problem for partial differential equations with variable coefficients,” Ukr. Mat. Zh., 35, No. 6, 728–734 (1983).MathSciNetGoogle Scholar
  2. 2.
    B. I. Ptashnik, Ill-Posed Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  3. 3.
    Yu. M. Berezanskii, Expansion in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).Google Scholar
  4. 4.
    P. B. Vasylyshyn, I. S. Klyus, and B. I. Ptashnyk, “Multipoint problem for hyperbolic equations with variable coefficients,” Ukr. Mat Zh., 48, No. 11, 1468–1476 (1996).CrossRefGoogle Scholar
  5. 5.
    B. I. Ptashnik and V. N. Polishchuk, “Periodic solutions of a system of integro-differential equations of hyperbolic type,” Proceedings of the 8th International Conference on Nonlinear Oscillations (Prague, September 11–15, 1978), Vol. 2, Academia, Prague (1979), pp. 1017–1022.Google Scholar
  6. 6.
    B. I. Ptashnik and V. V. Figol’, “A boundary-value problem for a system of integro-differential equations of hyperbolic type,” Mat. Met. Fiz.-Mekh. Polya, Issue 22, 7–11 (1985).Google Scholar
  7. 7.
    V. A. Il’in and I. A. Shishmarev, “Estimates of eigenfunctions of an elliptic operator and their derivatives uniform in a closed domain,” Izv. Akad. Nauk SSSR, Ser. Mat., 24, 883–896 (1960).MATHMathSciNetGoogle Scholar
  8. 8.
    V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1983).Google Scholar
  9. 9.
    Ya. D. Tamarkin, On Some General Problems in the Theory of Ordinary Differential Equations and Expansion of Arbitrary Functions in Series [in Russian], Petrograd (1917).Google Scholar
  10. 10.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).Google Scholar
  11. 11.
    V. I. Bernik, B. I. Ptashnyk, and B. O. Salyga, “An analog of the multipoint problem for a hyperbolic equation with constant coefficients,” Differents. Uravn., 13, No. 4, 637–645 (1977).MATHGoogle Scholar
  12. 12.
    V. G. Sprindzhuk, Metric Theory of Diophantine Approximations [in Russian], Nauka, Moscow (1977).MATHGoogle Scholar
  13. 13.
    B. I. Ptashnyk, V. V. Figol’, and P. I. Shtabalyuk, “Solvability, stability, and regularization of the multipoint problem for hyperbolic equations,” Mat. Stud. Pr. L’viv. Mat. Tov., Issue 1, 16–32 (1991).Google Scholar
  14. 14.
    B. I. Ptashnyk and P. I. Shtabalyuk, “A multipoint problem for hyperbolic equations in the class of functions almost periodic in space variables,” Mat. Met. Fiz.-Mekh. Polya, Issue 35, 210–215 (1992).Google Scholar
  15. 15.
    G. Sansone, Equazioni Differenziali nel Campo Reale [Russian translation], Vol. 1, Inostrannaya Literatura, Moscow (1953).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • P. B. Vasylyshyn
    • 1
  • B. I. Ptashnyk
    • 2
  1. 1.Carpathian UniversityIvano-Frankovsk
  2. 2.Institute of Applied Problems in Mechanics and MathematicsUkrainian Academy of SciencesLvov

Personalised recommendations